# SDR FDEA201007162563

- Difficulty date: July 16, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,639 hours, 27,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 0021841
- Condition: Damaged
- Location: Zone 200
- Part time: 84,639 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK FS 1731 TO 1721, LBL 28 HAS 2 LOBES PROTRUDING UPWARD AND ADDITIONAL LOBES DISTORTED. R & R DAMAGED SEAT TRACK SECTION AT LBL 28 FS 1721-1771 IAW SRM 51-31-01 AND SRM 53-70-00. CLASSIFIED AS A MAJOR REPAIR.
